# SDR FDKA200702083

- Difficulty date: February 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8102
- Aircraft serial: 003
- Aircraft time: 44,191 hours, 57,776 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C

## Discrepancy

FDM 6175 SYR-JFK (0615 PHX LCL).  CREW ABORTED T/O AND RETURNED TO THE GATE FOR NR 1 ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUM AND SMOKE IN THE CABIN.  MX SERVICED ENG OIL 5 QTS RIGHT AND 3 QTS LEFT.  PERFORMED POWER RUNS WITH NO LEAKS NOTED.
